# SDR 96ZZZX4331

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28281
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Binding
- Location: Engine
- Part time: 5,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR VERY DIFFICULT TO ROTATE, IINTERNAL BINDING COULD BE FELT WHEN ROTATING BY HAND WITH SHORT SPOOL DOWN TIME. NO FOD NOTED, NO DAMAGE OR VISUAL DEFECTS NOTED IN TURBINE HOT SECTION.  ALL IN-FLIGHT AND GROUND TEST PARAMETERS NORMAL.  ENGINE WAS REMOVED FROM SERVICE AND RETURNED TO SABERLINER FOR TEAR DOWN INSPECTION.
